# SDR 2008UALA05891

- Difficulty date: September 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 60,298 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 26c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSY AT 26C IS MISSING.  LIGHT ASSY MISSING.  INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD.
